# SDR DALA2018061303984

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,097 hours, 18,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN DOUBLER AT STA 1540 BETWEEN STR 30 AND 29RT. REMOVED CORROSION AND CHECKED LIMITS PER SRM 53-00-01. FOUND TO BE IN LIMITS. OK TO TREAT AND PAINT TREATED AND PAINTED PER SRM 53-00-01.
